Rebound psychosis: Effect of discontinuation of antipsychotics in Parkinson's disease
Article first published online: 3 AUG 2004
Copyright © 2004 Movement Disorder Society
Volume 20, Issue 1, pages 104–105, January 2005
How to Cite
Fernandez, H. H., Trieschmann, M. E. and Okun, M. S. (2005), Rebound psychosis: Effect of discontinuation of antipsychotics in Parkinson's disease. Mov. Disord., 20: 104–105. doi: 10.1002/mds.20260
- Issue published online: 12 JAN 2005
- Article first published online: 3 AUG 2004
- Manuscript Revised: 5 JAN 2004
- Manuscript Accepted: 5 JAN 2004
- Manuscript Received: 24 NOV 2003
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.